MathSciNet Relay Station
MathSciNet bibliographic data
MR2235529 (2007g:92070) 92D25 (35J65 35K57 35P30 35Q80 47J15 92D40)
Shi, Junping; Shivaji, Ratnasingham Persistence in reaction diffusion models with weak Allee effect. J. Math. Biol. 52 (2006), no. 6, 807–829.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement